# SDR SWAA2024060687091

- Difficulty date: May 18, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 33,676 hours, 15,991 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 232SF HAS TOP LAYER OF FIBERS PULLED OFF.(220-07)<[01] REPAIRED FLOORBOARD IAW SRM 53-00-50-2R1 AND EA 24-153-01360;[02] VERIFIED C/W;[03] AUDIT C/W
